# SDR AWXA200501108

- Difficulty date: September 4, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278900301
- Part serial: FUSELAGE
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON WEB AT FS 20, Y-1584.  REWORK WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 51-40-04.  MAINTENANCE REMOVED WEB FROM FS 20 TO FS 24, Y-1584 TO Y-1784 IAW AIRBUS 320 SRM 51-72-11.  NEW WEB INSTALLED FROM FS 20 TO FS 24, Y-1584 TO Y-1784 IAW AIRBUS 320 SRM 51-72-11.
